# SDR CALA2024062500089

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 42,675 hours, 5,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH WELS AHM ON LP 8396444, FOUND EMERGENCY EXIT LIGHTS INOP AT DOOR 2L. REPLACED WCU M3351003 REF. AMM 33-51-07. INSTALLED WITH ORIGINAL BATTERY DOM 5\2022 (SEE PHOTO). OPS CHECKS GOOD.
